Classical results via Mann-Ishikawa iteration

Authors

  • Ştefan M. Şoltuz Universidad de los Andes, Colombia, and Tiberiu Popoviciu Institute of Numerical Analysis, Romania
  • Diana Otrocol Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy

Keywords:

delay differential equationș Mann iteration, Ishikawa iteration

Abstract

New proofs of existence and uniqueness results for the solution of the Cauchy problem with delay are obtained by use of Mann-Ishikawa iteration.

Downloads

Published

2007-08-01

How to Cite

Şoltuz, Ştefan M., & Otrocol, D. (2007). Classical results via Mann-Ishikawa iteration. Rev. Anal. Numér. ThéOr. Approx., 36(2), 193-197. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2007-vol36-no2-art8

Issue

Section

Articles